# SDR CA091005003

- Difficulty date: October 4, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 32,680 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1EN516
- Condition: Intermittent
- Location: Nose Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT HE HAD A RED IN TRANSIT ON THE SELECTION OF GEAR DOWN. FLIGHT CREW DID 5 GEAR SWINGS AND ON THE LAST GEAR SWING THE IN TRANSIT LIGHT WENT OUT. THIS ACCOMPANIED BY THE FACT THAT THE FLIGHT CREW COULD SEE THE GEAR SWING UP AND DOWN IN THE PROP SPINNERS, ACFT LANDED WITHOUT INCIDENT. MX DID MULTIPLE GEAR SWINGS AND COULD NOT DUPLICATE THE SNAG.
